Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 256, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 30, 2008, 8:24 PM CDT for Lincoln County, Missouri. It took effect at Jul 31, 2008, 1:32 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2008, 8:24 PM CDT (01:24 UTC)
- In effect from
- Jul 31, 2008, 1:32 AM CDT
- Expired
- Jul 31, 2008, 3:18 PM CDT
- In force
- 14 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 21.21 ft at Jul 30, 2008, 11:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 310124
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
824 PM CDT WED JUL 30 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF AROUND 1.5 INCHES OF PRECIPITATION
OVER THE PAST 48 HOURS ACROSS THE CUIVRE RIVER BASIN...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-010124-
/O.NEW.KLSX.FL.W.0256.080731T0632Z-080802T0013Z/
/TRYM7.1.ER.080731T0632Z.080731T1800Z.080801T0013Z.NO/
824 PM CDT WED JUL 30 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR THE CUIVRE RIVER NEAR TROY.
* FROM LATE TONIGHT TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT THURSDAY AND
CONTINUE TO RISE TO NEAR 22.5 FEET BY THURSDAY EARLY AFTERNOON.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/31 08/01 08/02 08/03 08/04
CUIVRE RIVER
TROY 21 19.0 22.0 15.4 9.1 7.5 7.02 follow-up statements
000
WGUS83 KLSX 311549
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1048 AM CDT THU JUL 31 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING TAKES INTO CONSIDERATION 1 TO 2 INCHES RAINS WITH
ISOLATED HEAVIER AMOUNTS IN THE PAST 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-011548-
/O.EXT.KLSX.FL.W.0256.000000T0000Z-080802T0338Z/
/TRYM7.1.ER.080731T0337Z.080731T1800Z.080801T0338Z.NO/
1048 AM CDT THU JUL 31 2008
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL FRIDAY EVENING.
* AT 10:00 AM THURSDAY THE STAGE WAS 24.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.6 FEET THIS AFTERNOON
AND THEN FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT
AGRICULTURAL LAND IS INUNDATED.
$$
MOC113-011547-
/O.EXT.KLSX.FL.W.0230.000000T0000Z-080803T1559Z/
/OMNM7.1.ER.080731T2015Z.080801T1200Z.080802T1559Z.NO/
1048 AM CDT THU JUL 31 2008
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL SATURDAY MORNING.
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.6 FEET FRIDAY MORNING
AND THEN FALL BELOW FLOOD STAGE SATURDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/01 08/02 08/03 08/04 08/05
CUIVRE RIVER
TROY 21 24.5 16.0 9.2 7.5 7.0 6.8
OLD MONROE 24 N/A 25.6 24.2 22.8 21.0 19.5000
WGUS83 KLSX 312018
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
318 PM CDT THU JUL 31 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-312048-
/O.CAN.KLSX.FL.W.0256.000000T0000Z-080802T0338Z/
/TRYM7.1.ER.080731T0337Z.080731T1500Z.080731T1754Z.NO/
318 PM CDT THU JUL 31 2008
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER NEAR TROY.
* AT 3:00 PM THURSDAY THE STAGE WAS 18.0 FEET.
* FELL BELOW FLOOD STAGE AT 12:54 PM THURSDAY.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.9 FEET BY FRIDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/01 08/02 08/03 08/04 08/05
CUIVRE RIVER
TROY 21 18.0 11.9 9.1 7.6 7.0 6.8What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 30, 5:53 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jul 30, 5:53 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 553 PM CDT WED JUL 30 2008 .DISCUSSION... /252 PM CDT WED JUL 30 2008/ MAIN CONCERN WITH THIS FORECAST IS THE POTENTIAL FOR EXCESSIVE HEAT OVER THE WEEKEND INTO NEXT WEEK. HAVE ISSUED A SPECIAL WEATHER STATEMENT TO ADDRESS THIS. MODELS ARE SIMILAR WITH THEIR MASS FIELDS IN BUILDING SWRN CONUS HIGH NEWD INTO PLAINS BY EARLY IN THE WEEKEND...AND OVER THE MID MISSISSIPPI RIVER VALLEY FROM SUNDAY THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. IN THE NEAR TERM...LEANED AWAY FROM THE GFS BECAUSE ITS CONVECTIVE FEEDBACK IS HAVING SIGNIFICANT NEGATIVE EFFECTS ON ITS MASS AND QPF FIELDS. IN THE NEAR TERM...MID LEVEL VORT IS MOVING VERY SLOWLY EASTWARD AND WONT REACH THE MS RIVER UNTIL MIDNIGHT OR AFTER. HAVE INCREASED TO CATEGORICAL POPS OVER THE SRN TWO-THIRDS OF THE CWA TONIGHT...AND DO NOT CLEAR THE CWA OF RAIN UNTIL MIDDAY TOMORROW WHEN THE TAIL END OF THE VORT FINALLY MOVES OUT. EXPECT CURRENT TREND OF MOSTLY SHRA TO CONTINUE...WITH TSRA ONLY THE SRN PERIPHERY OF THE MAIN RAIN AREA. MLCAPES OVER THE SRN PART OF THE CWA ARE IN 2500 J/KG WITH DEEP LAYER SHEAR OF 35KTS. A COUPLE OF SMALL SUPERCELLS WITH INTENSE ROTATION HAVE RECENTLY DEVELOPED ALONG RESIDUAL OUTFLOW BOUNDARY. THESE AND ANY SUBSEQUENT STORMS WILL FEED OFF VORTICITY FROM THIS BOUNDARY AND LARGE SCALE VORTICY FROM REMNANTS OF DOLLY. WILL MONITOR THIS AREA FOR SEVERE WEATHER NEXT FEW HOURS. SHOULD SEE SOME CLEARING OVER THE NRN PART OF THE CWA BY LATE TONIGHT...SO GIVEN THE EXPECTED LIGHT WINDS AND RECENT RAINS INCLUDED AREAS OF FOG FROM 09-14Z. SHORTWAVE TROUGH WILL MOVE THROUGH THE UPPER MIDWEST THURSDAY NIGHT INTO FRIDAY AND ACCOMPANYING FRONT MAY COME DOWN INTO THE NORTHERN PART OF THE CWA ON FRIDAY...BUT WILL KEEP WITH A DRY FORECAST AS BEST FORCING STAYS JUST NORTHEAST OF THE AREA. AS MENTIONED ABOVE...HEAT WILL BE THE BIGGEST STORY THE NEXT 7 DAYS. AS THE AFOREMENTIONED MID LEVEL RIDGE BUILDS OVER THE AREA THIS WEEKEND WITH 850MB TEMPERATURES IN THE 20-22C RANGE SATURDAY AND SUNDAY...WITH 24-26C ON MONDAY AND TUESDAY. RAIN DURING THE LAST WEEK WILL AUGMENT LOW LEVEL MOISTURE...SO DEWPOINTS WILL REMAIN IN THE UPPER 60S TO MID 70S. THIS WILL RESULT IN HEAT INDICES REACHING HEAT ADVISORY CRITERIA AS EARLY AS FRIDAY...BUT MORE LIKELY OVER THE WEEKEND INTO NEXT WEEK. GFS MOS HIGHS STILL LOOK TOO HIGH WHICH HAS BEEN THE CASE THIS SUMMER...SO USED A BLEND WHICH IS CLOSER TO THE ETA MOS. BRITT && .AVIATION... /528 PM CDT WED JUL 30 2008/ FOR THE 00Z TAFS...RAIN WILL CONT FOR STL/SUS THIS EVNG AHD OF MID LVL TROF...N OF SFC FNT ACRS SRN PTNS OF MO AND IL AND ALONG 850 MB FNT. LOOKING AT LATEST RADAR LOOP IT APRS THAT THE RAIN WILL MOVE OUT OF COU BY 00Z THU. LOW LVL CLOUDS SHOULD SCT OUT IN UIN ARND 00Z THU...AND LTR THIS EVNG IN COU. RAIN WILL CONT IN STL/SUS UNTIL AT LEAST 03Z THU ALONG WITH CLOUD CEILINGS ARND 1000 FT AND VSBYS AT TIMES DOWN TO 2SM IN RA OR +RA. LOW LVL CLOUDS IN STL AND SUS WILL SLOWLY RISE IN HGT LTR THIS EVNG AND SHOULD SCT OUT LT TGT. WITH A LGT SFC WND TGT...CLRG SKY AND SATURATED GROUND FM RECENT RAINFALL THERE WILL BE FOG DVLPG LT TGT IN UIN AND COU...POSSIBLY DENSE PLUS PATCHY STRATUS CLOUDS MAY ALSO REDEVELOP. WITH CLRG MUCH LTR IN STL AND SUS THERE SHOULD ONLY BE LGT FOG DEVELOPING THERE TOWARDS MRNG. THE FOG AND ANY STRATUS CLOUDS SHOULD DISSIPATE SHORTLY AFTER 13Z THU WITH ONLY SCT CUMULUS CLOUDS EXPECTED ON THU. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 30, 6:05 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 605 PM CDT WED JUL 30 2008 ILZ074-079-101-102-MOZ065-072>075-084-085-099-311200- WASHINGTON IL-RANDOLPH IL-ST. CLAIR IL-MONROE IL-JEFFERSON- CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON- REYNOLDS- 605 PM CDT WED JUL 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTH OF INTERSTATE 44 IN MISSOURI AND SOUTH OF INTERSTATE 64 IN ILLINOIS THIS EVENING. THERE IS THE POTENTIAL OF ISOLATED TORNADOES...HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A DANGEROUS HOT AND HUMID WEATHER PATTERN IS EXPECTED TO BUILD ACROSS THE REGION FRIDAY THROUGH TUESDAY. HIGH TEMPERATURES IN THE MID TO UPPER 90S WILL BE COMMON...WITH SOME LOCATIONS TOPPING 100 DEGREES. THE HEAT WILL COMBINE WITH THE SUMMER HUMIDITY TO LIKELY PRODUCE HEAT INDICES BETWEEN 100 AND 110 DEGREES DURING THE AFTERNOON AND EVENING HOURS AS EARLY AS FRIDAY AND CONTINUING THROUGH WEDNESDAY. MODERATE FLOODING IS EXPECTED ON THE MISSISSIPPI RIVER AT CHESTER AS EARLY AS THURSDAY AFTERNOON AND MAY CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED OVER PARTS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-095>100-MOZ018-019-026-027-034>036-041- 042-047>052-059>064-311200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL- MADISON IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE- AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE- WARREN-ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY- 605 PM CDT WED JUL 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE FOUND IN AREAS ALONG AND SOUTH OF INTERSTATE 70 TONIGHT. WHILE WIDESPREAD OR ORGANIZED SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...A FEW STORMS COULD BE SEVERE WITH THE POTENTIAL OF HAIL...DAMAGING WIND GUSTS AND POSSIBLY A TORNADO. AREAS OF FOG IS EXPECTED OVER PARTS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS LATE TONIGHT AND EARLY THURSDAY MORNING. MODERATE FLOODING IS EXPECTED ALONG THE SALT RIVER BELOW MARK TWAIN LAKE DUE TO LARGE RELEASES OF FLOOD WATER FROM CLARENCE CANNON DAM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A DANGEROUS HOT AND HUMID WEATHER PATTERN IS EXPECTED TO BUILD ACROSS THE REGION FRIDAY THROUGH TUESDAY. HIGH TEMPERATURES IN THE MID TO UPPER 90S WILL BE COMMON...WITH SOME LOCATIONS TOPPING 100 DEGREES. THE HEAT WILL COMBINE WITH THE SUMMER HUMIDITY TO LIKELY PRODUCE HEAT INDICES BETWEEN 100 AND 110 DEGREES DURING THE AFTERNOON AND EVENING HOURS AS EARLY AS FRIDAY AND CONTINUING THROUGH WEDNESDAY. MODERATE FLOODING IS EXPECTED TO CONTINUE ALONG THE SALT RIVER THROUGH EARLY NEXT WEEK. MODERATE FLOODING IS EXPECTED ON THE MISSISSIPPI RIVER AT CHESTER AS EARLY AS THURSDAY AFTERNOON AND MAY CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Special weather statement, Jul 30, 2:49 PM CDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 249 PM CDT WED JUL 30 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-311100- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 249 PM CDT WED JUL 30 2008 ...SUMMER HEAT AND HUMIDITY EXPECTED TO RETURN THIS WEEKEND... AN UPPER LEVEL RIDGE OF HIGH PRESSURE IS FORECAST TO BUILD ACROSS THE MIDWEST THIS WEEKEND AND PERSIST THROUGH EARLY NEXT WEEK. HIGH TEMPERATURES IN THE MID TO UPPER 90S WILL BE COMMON...WITH SOME LOCATIONS TOPPING 100 DEGREES. THE HEAT WILL COMBINE WITH THE SUMMER HUMIDITY TO LIKELY PRODUCE HEAT INDICES BETWEEN 100 AND 110 DEGREES DURING THE AFTERNOON AND EVENING HOURS AS EARLY AS FRIDAY AND CONTINUING THROUGH WEDNESDAY. THOSE THAT HAVE OUTDOOR ACTIVITIES PLANNED THIS WEEKEND ARE URGED TO DRINK PLENTY OF WATER...AVOID PROLONGED WORK IN THE SUN OR POORLY VENTILATED AREAS...AND TAKE FREQUENT RESTS IN AN AIR CONDITIONED ENVIRONMENT. STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR POSSIBLE EXCESSIVE HEAT WATCHES...WARNINGS OR ADVISORIES. CVKING
Local storm report, Jul 30, 4:30 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
430 PM CDT WED JUL 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0425 PM FUNNEL CLOUD BLACKWELL 38.04N 90.62W
07/30/2008 ST. FRANCOIS MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0800810
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 12:06 AM CDT | Dense Fog Advisory | LSX | Audrain, Boone, Callaway, Cole, Gasconade, Knox and 11 more | 9 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.